# SDR MASA200600339

- Difficulty date: February 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 18,660 hours, 13,669 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6045 PHX - RUDDER TRIM KNOB THAT WOULD NOT SPRING BACK TO NEUTRAL.  MAINTENANCE CLEANED RUDDER TRIM SWITCH.  OPS CHECK GOOD.
